메뉴 건너뛰기




Volumn 67, Issue 2, 2003, Pages

Generalized Israel junction conditions for a Gauss-Bonnet brane world

Author keywords

[No Author keywords available]

Indexed keywords

ARTICLE; CALCULATION; GRAVITY; MATHEMATICAL ANALYSIS; MATHEMATICAL MODEL; PHYSICS; THEORY;

EID: 0037437954     PISSN: 15507998     EISSN: 15502368     Source Type: Journal    
DOI: 10.1103/PhysRevD.67.024030     Document Type: Article
Times cited : (402)

References (37)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.